# SDR AALA20100812LAX01

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 53,473 hours, 14,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING SEAT ROW 1 TO 6, LEFT AND RIGHT NUMBER 1 EXIT IDENTIFIER ARROWS AND FORWARD GALLEY FLOOD LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK FOR M10798.  OPS CHECKED NORMAL.
